# SDR QMLA2011042411050

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 1,309 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IN CRUISE FLIGHT, UPON TURNING THE HEATER ON, SMOKE & FUMES FILLED COCKPIT AND CABIN.  THE PROBLEM WAS SOME LT OVER RESIDUE FROM THE COMPRESSOR WASH.  MECHANIC VERIFIED THE SYS INTEGRITY THEN RAN THE ACFT WITH THE HEAT ON AND DOORS OPEN TO VENTILATE SYS. RAN FOR APPROX 10 MINUTES, NO SMELLS OR SMOKE.  TOOK ACFT FOR A SHORT FLIGHT TO VERIFY PROBLEM WAS CLEARED UNDER POWER.  ALL WAS GOOD.  RETURNED ACFT TO SERVICE RT AFTER THAT.
